English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Analytic continuation of overconvergent Hilbert eigenforms in the totally split case

MPS-Authors
/persons/resource/persons236131

Sasaki,  Shu
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Sasaki, S. (2010). Analytic continuation of overconvergent Hilbert eigenforms in the totally split case. Compositio Mathematica, 146(3), 541-560. doi:10.1112/S0010437X09004552.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2429-6
Abstract
There is no abstract available